# SDR AWXA9900082

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981387075
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE,STRINGER CRACKED, CABIN AFT OF RT STA 500B STR 16R IS CRACKED FWD OF LIGHT ASSY.  CUT OUT DAMAGED SECTION OF STRINGER IAW SRM 53-10-3 FIG 1.  FABRICATED REPAIR SECTION STRINGER BAC 1498-138/7075-T6, SPLICE ANGLES 7075-T6, AND U CHANNEL 7075-T6 .040 IAW SRM 53-10-3 FIG 1.  ALODINED AND PRIMED PARTS PER SRM 51-10-2.  INSTALLED REPAIR PER SRM 53-10-3 FIG 1 AND SRM 51-30-0.
